MathSciNet Relay Station
MathSciNet bibliographic data
MR1062875 55R12 (54H25 55M20 55N91 55P42 55P91)
Prieto, Carlos; Ulrich, Hanno Equivariant fixed point index and fixed point transfer in nonzero dimensions. Trans. Amer. Math. Soc. 328 (1991), no. 2, 731–745.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement